# SDR SIMA20131016010

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 24,256 hours, 20,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV OMEGA BEAM CORRODED AROUND FORWARD NUTPLATE HOLE.  FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR DOUBLER IAW EO EM-53MR-2223  AND ETD 2013-145-048632A.
